`a`
Related Articles
1

Higher order eigenvalues for non-local Schrödinger operators

Communications on Pure and Applied Analysis  Volume 17, Issue 1, Pages : 191 - 208, 2017

Niels Jacob - (email), Feng-Yu Wang - (email)

 Abstract       References       Full Text      Related Articles

2

On spectra of Koopman, groupoid and quasi-regular representations

Journal of Modern Dynamics  Volume 11, Issue 03, Pages : 99 - 123, 2017

Artem Dudko - (email), Rostislav Grigorchuk - (email)

 Abstract       References       Full Text      Related Articles

3

Weighted fast diffusion equations (Part I): Sharp asymptotic rates without symmetry and symmetry breaking in Caffarelli-Kohn-Nirenberg inequalities

Kinetic and Related Models  Volume 10, Issue 1, Pages : 33 - 59, 2016

Matteo Bonforte - (email), Jean Dolbeault - (email), Matteo Muratori - (email), Bruno Nazaret - (email)

 Abstract       References       Full Text      Related Articles

4

Eigenvalues for a nonlocal pseudo $p-$Laplacian

Discrete and Continuous Dynamical Systems  Volume 36, Issue 12, Pages : 6737 - 6765, 2016

Leandro M. Del Pezzo - (email), Julio D. Rossi - (email)

 Abstract       References       Full Text      Related Articles

5

On a constant rank theorem for nonlinear elliptic PDEs

Discrete and Continuous Dynamical Systems  Volume 36, Issue 11, Pages : 6523 - 6532, 2016

Gábor Székelyhidi - (email), Ben Weinkove - (email)

 Abstract       References       Full Text      Related Articles

6

Derivatives of eigenvalues and Jordan frames

Numerical Algebra, Control and Optimization  Volume 6, Issue 2, Pages : 115 - 126, 2016

Manuel V. C. Vieira - (email)

 Abstract       References       Full Text      Related Articles

7

Gaps in the spectrum of the Laplacian on $3N$-Gaskets

Communications on Pure and Applied Analysis  Volume 14, Issue 6, Pages : 2509 - 2533, 2015

D. Kelleher - (email), N. Gupta - (email), M. Margenot - (email), J. Marsh - (email), W. Oakley - (email), A. Teplyaev - (email)

 Abstract       References       Full Text      Related Articles

8

Exponential-stability and super-stability of a thermoelastic system of type II with boundary damping

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 8, Pages : 2733 - 2750, 2015

Lei Wang - (email), Zhong-Jie Han - (email), Gen-Qi Xu - (email)

 Abstract       References       Full Text      Related Articles

9

Decay estimates for a nonlocal $p-$Laplacian evolution problem with mixed boundary conditions

Discrete and Continuous Dynamical Systems  Volume 35, Issue 4, Pages : 1469 - 1478, 2014

Raúl Ferreira - (email), Julio D. Rossi - (email)

 Abstract       References       Full Text      Related Articles

10

Eigenvalues, bifurcation and one-sign solutions for the periodic $p$-Laplacian

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 2839 - 2872, 2013

Guowei Dai - (email), Ruyun Ma - (email), Haiyan Wang - (email)

 Abstract       References       Full Text      Related Articles

11

On the spectrum of the superposition of separated potentials.

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 1, Pages : 273 - 281, 2012

J. Douglas Wright - (email)

 Abstract       References       Full Text      Related Articles

12

The Evans function and the Weyl-Titchmarsh function

Discrete and Continuous Dynamical Systems - Series S  Volume 5, Issue 5, Pages : 939 - 970, 2012

Yuri Latushkin - (email), Alim Sukhtayev - (email)

 Abstract       References       Full Text      Related Articles

13

Exponential decay in non-uniform porous-thermo-elasticity model of Lord-Shulman type

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 1, Pages : 57 - 77, 2011

Zhong-Jie Han - (email), Gen-Qi Xu - (email)

 Abstract       References       Full Text      Related Articles

14

Spectral analysis and stabilization of a chain of serially connected Euler-Bernoulli beams and strings

Communications on Pure and Applied Analysis  Volume 11, Issue 2, Pages : 785 - 807, 2011

Kaïs Ammari - (email), Denis Mercier - (email), Virginie Régnier - (email), Julie Valein - (email)

 Abstract       References       Full Text      Related Articles

15

Symmetry breaking and other features for Eigenvalue problems

DCDS Supplements  Volume 2011, Issue Special, Pages : 61 - 70, 2011

Claudia Anedda - (email), Giovanni Porru - (email)

 Abstract       Full Text      Related Articles      

16

Asymptotic of gaps at small coupling and applications of the skew-shift Schrödinger operator

DCDS Supplements  Volume 2011, Issue Special, Pages : 874 - 880, 2011

Helge Krüger - (email)

 Abstract       Full Text      Related Articles      

17

Spectrum of some triangulated categories

Electronic Research Announcements in Mathematical Sciences  Volume 18, Issue 0, Pages : 50 - 53, 2011

Umesh V. Dubey - (email), Vivek M. Mallick - (email)

 Abstract       References       Full Text      Related Articles

18

Dynamical behavior of networks of non-uniform Timoshenko beams system with boundary time-delay inputs

Networks and Heterogeneous Media  Volume 6, Issue 2, Pages : 297 - 327, 2011

Zhong-Jie Han - (email), Gen-Qi Xu - (email)

 Abstract       References       Full Text      Related Articles

19

$H^{1,p}$-eigenvalues and $L^\infty$-estimates in quasicylindrical domains

Communications on Pure and Applied Analysis  Volume 10, Issue 5, Pages : 1315 - 1329, 2011

Antonio Vitolo - (email)

 Abstract       References       Full Text      Related Articles

20

Traveling waves and their stability in a coupled reaction diffusion system

Communications on Pure and Applied Analysis  Volume 10, Issue 1, Pages : 141 - 160, 2010

Xiaojie Hou - (email), Wei Feng - (email)

 Abstract       References       Full Text      Related Articles

21

Traveling wave solutions for Lotka-Volterra system re-visited

Discrete and Continuous Dynamical Systems - Series B  Volume 15, Issue 1, Pages : 171 - 196, 2010

Anthony W. Leung - (email), Xiaojie Hou - (email), Wei Feng - (email)

 Abstract       References       Full Text      Related Articles

22

Multiplicity results for extremal operators through bifurcation

Discrete and Continuous Dynamical Systems  Volume 29, Issue 1, Pages : 51 - 65, 2010

Alejandro Allendes - (email), Alexander Quaas - (email)

 Abstract       References       Full Text      Related Articles

23

Spectrum and dynamical behavior of a kind of planar network of non-uniform strings with non-collocated feedbacks

Networks and Heterogeneous Media  Volume 5, Issue 2, Pages : 315 - 334, 2010

Zhong-Jie Han - (email), Gen-Qi Xu - (email)

 Abstract       Full Text      Related Articles

24

Nodal minimal partitions in dimension $3$

Discrete and Continuous Dynamical Systems  Volume 28, Issue 2, Pages : 617 - 635, 2010

Bernard Helffer - (email), Thomas Hoffmann-Ostenhof - (email), Susanna Terracini - (email)

 Abstract       Full Text      Related Articles

25

A Neumann eigenvalue problem for fully nonlinear operators

Discrete and Continuous Dynamical Systems  Volume 28, Issue 2, Pages : 845 - 863, 2010

Isabeau Birindelli - (email), Stefania Patrizi - (email)

 Abstract       Full Text      Related Articles

26

A note on L-series and Hodge spectrum of polynomials

Electronic Research Announcements in Mathematical Sciences  Volume 16, Issue 0, Pages : 56 - 62, 2009

Ricardo García López - (email)

 Abstract       Full Text      Related Articles

27

Laplacians on the basilica Julia set

Communications on Pure and Applied Analysis  Volume 9, Issue 1, Pages : 211 - 231, 2009

Luke G. Rogers - (email), Alexander Teplyaev - (email)

 Abstract       Full Text      Related Articles

28

Existence of nodal solutions of multi-point boundary value problems

DCDS Supplements  Volume 2009, Issue Special, Pages : 457 - 465, 2009

Lingju Kong - (email), Qingkai Kong - (email)

 Abstract       Full Text      Related Articles      

29

The spectrum of the weakly coupled Fibonacci Hamiltonian

Electronic Research Announcements in Mathematical Sciences  Volume 16, Issue 0, Pages : 23 - 29, 2009

David Damanik - (email), Anton Gorodetski - (email)

 Abstract       Full Text      Related Articles

30

Stability, convergence to the steady state and elastic limit for the Boltzmann equation for diffusively excited granular media

Discrete and Continuous Dynamical Systems  Volume 24, Issue 1, Pages : 159 - 185, 2009

Stéphane Mischler - (email), Clément Mouhot - (email)

 Abstract       Full Text      Related Articles

31

Linear evolution operators on spaces of periodic functions

Communications on Pure and Applied Analysis  Volume 8, Issue 1, Pages : 5 - 36, 2008

Wolfgang Arendt - (email), Patrick J. Rabier - (email)

 Abstract       Full Text      Related Articles

32

On some properties of linear and linearized Boltzmann collision operators for hard spheres

Kinetic and Related Models  Volume 1, Issue 4, Pages : 521 - 555, 2008

A. V. Bobylev - (email), E. Mossberg - (email)

 Abstract       Full Text      Related Articles

33

Where to place a spherical obstacle so as to maximize the second Dirichlet eigenvalue

Communications on Pure and Applied Analysis  Volume 7, Issue 5, Pages : 1193 - 1201, 2008

Rola Kiwan - (email), Ahmad El Soufi - (email)

 Abstract       Full Text      Related Articles

34

Self-similar groups, operator algebras and Schur complement

Journal of Modern Dynamics  Volume 1, Issue 3, Pages : 323 - 370, 2007

Rostislav Grigorchuk - (email), Volodymyr Nekrashevych - (email)

 Abstract       Full Text      Related Articles

35

A bound for ratios of eigenvalues of Schrodinger operators on the real line

DCDS Supplements  Volume 2005, Issue Special, Pages : 403 - 409, 2005

Miklós Horváth - (email), Márton Kiss - (email)

 Abstract       Full Text      Related Articles      

36

A nonlocal eigenvalue problem for the stability of a traveling wave in a neuronal medium

Discrete and Continuous Dynamical Systems  Volume 10, Issue 4, Pages : 925 - 940, 2004

Jonathan E. Rubin - (email)

 Abstract       Full Text      Related Articles

37

On quasi-periodic lattice Schrödinger operators

Discrete and Continuous Dynamical Systems  Volume 10, Issue 1/2, Pages : 75 - 88, 2003

Jean Bourgain - (email)

 Abstract       Full Text      Related Articles

38

On the differences between 2D and QG turbulence

Discrete and Continuous Dynamical Systems - Series B  Volume 3, Issue 2, Pages : 145 - 162, 2003

Ka Kit Tung - (email), Wendell Welch Orlando - (email)

 Abstract       Full Text      Related Articles

39

An overview on linear and nonlinear Dirac equations

Discrete and Continuous Dynamical Systems  Volume 8, Issue 2, Pages : 381 - 397, 2002

Maria J. Esteban - (email), Eric Séré - (email)

 Abstract       Full Text      Related Articles

40

Positivity of Paneitz operators

Discrete and Continuous Dynamical Systems  Volume 7, Issue 2, Pages : 329 - 342, 2001

Xingwang Xu - (email), Paul C. Yang - (email)

 Abstract       Full Text      Related Articles

41

Symmetry results for functions yielding best constants in Sobolev-type inequalities

Discrete and Continuous Dynamical Systems  Volume 6, Issue 3, Pages : 683 - 690, 2000

Bernhard Kawohl - (email)

 Abstract       Full Text      Related Articles

42

POSITIVITY OF PANEITZ OPERATORS

Discrete and Continuous Dynamical Systems  Volume 6, Issue 3, Pages : 329 - 342,

 Abstract       Full Text      Related Articles